Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feeling dizzy and light headed after eating sweets. Diabetes?

I get my blood taken evet year and my glucose level always reads 70 or75. Just 2 weeks ago it was 70. I m 5 2 and weigh 106lbs. I just finished eating something sweet after my meal and became very lighted and slightly dizzy. The same thing happened to me yesterday. I ate something sweet and it happened again. What s going on?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  624
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response

If these readings are in mg/dl then these are dangerously low and no wonder you are feeling dizzy and light headed.

There can be several reasons: most importantly, are you on any medication to lower glucose levels? If yes, these need to be reviewed by your Specialist

If not, then you need to see an Endocrinologist to ascertain why your sugar levels drop so rapidly. The important thing to exclude is whether insulin secretion or levels are rising rapidly due to a pancreatic problem for which the sugar or glucose level is dropping.

Best Wishes.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor